# SDR CALA2023032200823

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737-8
- Aircraft serial: 28805
- Aircraft time: 72,107 hours, 26,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 184627
- Condition: Discharged
- Location: M1676
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHT AT 7, 8, 9, 10, 12, 14, 15, 30, AND 32 INOP (REF. AAR NR 99960649). REMOVED AND REPLACED BATTERY PACK IN M1676 POSITION IAW B737 AMM 33-51-06-960-805. OP''S CHECK GOOD WORK ACCOMPLISHED
